# SDR USAASB96203

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Module
- Part number: 65528083A
- Condition: Failed
- Location: F/E Compartment
- Part time: 12,018 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 133 - LEFT WING BODY OVERHEAT LIGHT ILLUMINATED ON TAKEOFF AND REMAINED ON IN CLIMB.  CAPTAIN TURNED OFF LEFT BLEED SWITCH BUT LIGHT REMAINED ON.  AT 10,000 FEET, CAPTAIN ELECTED TO RETURN TO FIELD AT PIT.  ON DESCENT, LIGHT WENT OUT BUT ON FINAL APPROACH WHEN POWER WAS APPLIED, LIGHT ILLUMINATED AGAIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX CHECKED SYSTEM FOR BLEED LEAKS AND CONDITION OF LOOPS.  TROUBLESHOT SYSTEM PER MM 26-18-00 TO A FAULTY M237 OVERHEAD MODULE.  REPLACED SAME.  OPS CHECK NORMAL.  (M)
